# SDR DLM88020230

- Difficulty date: February 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 30,695 hours, 24,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 59554191
- Part serial: 00000000
- Condition: Loose
- Location: Left
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH AILERONS JAMMED -REPLACED THE LEFT AILERON I/B CRANK ASSY FOR EXCESSIVE PLAY
